# SDR AALA202209160473

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 52,133 hours, 36,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE ARMING HANDLE VERY DIFFICULT TO ACTUATE. AFT RIGHT (R2) DOOR. MAINTENANCE FOUND THE MOORING LINE INCORRECTLY POSITIONED AND RE-POSITIONED IT PER AMM 25-62-44. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-10-00.
